• Del Del
    July 22, 2010
    What can I eat that won't hurt my stomach if I have GERD?
    Del Del
    July 22, 2010

    I take Nexium for my GERD.  but recently, everytime I eat, a half-hour to an hour I have excruciating pain in my stomach that radiates to both sides of my back and I often feel nauseated and have a sour/bitter taste in my mouth.(I'm also diabetic and on insulin)  What can I do to alleviate this pain?

    READ MORE

FROM OUR EXPERTS

  • Stephanie
    Health Guide
    July 22, 2010
    Stephanie
    Health Guide
    July 22, 2010

    Your symptoms do sound like reflux but they could also be due to gastritis which is an inflammation of the stomach that can be due to the H-Pylori bacteria or it could be a side effect of one of your medications. Since your Nexium isn't doing the trick - it's time to go back to the doctor with these new symptoms. You may want to keep track of your diet and your symptoms for a few days before you go in order for the doctor to be able to see how long after you eat that it happens, how long the symptoms last, and what you are eating. 

     

    Best of Luck - Stephanie


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.